# SDR ASOA2012092102261

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 17,244 hours, 16,166 cycles
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Condition: Malfunctioned
- Part time: 988,104 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADG CAME OUT WITH BOTH GENERATOR WORKING.  ACFT RETURNED TO DEPARTURE.  EMERGENCY DECLARED.  PERFORMED OPS CHECKED OF ADG IAW AMM 24-23-01.
